# SDR FDEA202107021655

- Difficulty date: July 2, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC05037
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE FORWARD MOUNT OUTBOARD   LUG HOLE BORE SURFACE FOUND WITH CORROSION CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE FORWARD   MOUNT OUTBOARD LUG HOLE BORE SURFACE REWORKED AND FOUND EXCEED LIMIT AS   PER MD-10 CMM 57-44-09. REPAIR EVALUATED AND FOUND FORWARD MOUNT OUTBOARD   LUG THICKNESS ACCEPTED AS PER E.A.#8-5750-T0362741 PART 1 STEP 1 FIGURE 1, TITLE:   WINGS- FLIGHT SURFACES- EO 8-5750-7-5000I- LH WING- OUTBD FLAP OUTBD HINGE (WING   SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO   SNRM NUMBER N00249 ATTACHED E.A.#8-5750-T0362741 PART 1 FOR WORK DETAILS.
